Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Health and Treatment Issues >> Treatment & Side Effects

Anonymous
Unregistered

hair loss
      05/13/02 11:20 AM

Has anyone experienced unrelenting hair loss from meds?IF so,did anyone have problems with sustiva or DDI or viracept?Were you able to do anything about the loss regardless of which aofending med it was.If you made a drug change or interrupted treatment for whatever reason,did your hair loss stop and how long did it take?Did anyone experience regrowth.I'm not taking about a little extra "shedding" but losing like zip lock bag fulls and having to wear a hat all the time,but even with the hat in you still look bald becaause the loss was from all over your head.HELP if you can.




'



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* hair loss Anonymous 05/13/02 11:20 AM
. * Re: hair loss ChinoLA   04/04/12 04:42 PM
. * Re: hair loss Anonymous   08/01/06 08:09 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4236

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3